# SDR 97ZZZX4972

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2611
- Make and model: Bell 206L-1
- Aircraft serial: 45417
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Duplex Bearing
- Part number: 206010443001
- Condition: Brinelled
- Location: Swashplate
- Part time: 411 hours
- Component: 206010450113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS NR 6 AND NR 7 DUPLEX BEARING CHANGE FOR BRINELLING ON RACES PARTICULARLY THE LOWER INNER RACE.  ALL HAVE BEEN CHANGED WITH LESS THAN 100-HOUR TT SINCE NEW.
